Some problems about products of conjugacy classes in finite groups

Loading...
Thumbnail Image
Publication date
2020
Reading date
Journal Title
Journal ISSN
Volume Title
Publisher
Metrics
Export
Abstract
We summarize several results about non-simplicity, solvability and normal structure of finite groups related to the number of conjugacy classes appearing in the product or the power of conjugacy classes. We also collect some problems that have only been partially solved.
Description
Keywords
Matemàtica
Bibliographic reference
Beltrán, Antonio Felipe, María José Melchor, Carmen 2020 Some problems about products of conjugacy classes in finite groups. International Journal of Group Theory, vol. 9, n. 1, pp. 59-68.
Collections